# SDR 06FDEA04001

- Difficulty date: November 14, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 24,609 hours, 3,922 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75421
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND APPROX 0.5" IN LENGTH DURING HFEC INSPECTION ON LT WING TANK AT THE END OF STRINGER 42 XORS 642.  LT WING TANK AT THE END OF STRINGER 42 XORS 642 CRACK REPAIRED AS PER E.A.1-5720-106551 REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
